MAUDE Adverse Event Report: COVIDIEN PED-TBE 6FR;20IN WGT W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN PED-TBE 6FR;20IN WGT W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884730741
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reports that after passing the nasogastric tube without complications for the patient, the guide is removed and the plastic top is observed detached.The probe remained permeable and there was no harm to the patient.

Brand Name
PED-TBE 6FR;20IN WGT W/STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8627631
Report Number9612030-2019-02184
Device Sequence Number11327016
Product Code KNT
UDI-Device Identifier30884521009619
UDI-Public30884521009619
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884730741
Device Catalogue Number8884730741
Device Lot Number1806487364
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2019
Initial Report FDA Received Date05/21/2019
Patient Sequence Number1